Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Has hansen. Taking dapsone and hanspran. Also has arthritis and thyroid issues. Medication okay?

My mother is suffering from many diseases like hansen which is just started and doctors told us that it will take a year to become alright, right now she is taking dapsone and hanspran on daily basis one tablet each. But apart from that they told her to take R-cin or Macox once a month which i guess is for tubeclosis 600mg with 100mg hanspran but when she takes this particular medicine once a month, her whole body gets disturbed and she starts vomiting , passing motions, shivering , fever etc. so i want to know is it necessary to take this medicine once a month for hanspran disease. 2. The other diseases are arthritis for last 40 years and she initially took wysolone for 25 years and now she is on medrol. 3. She have high diabeties for which she takes insulin 10-15-10 4. She have thyroid for which she takes Electroxin before breakfast 5. She also have high cholosterol and we are taking care of her intakes and she have high pressure too. I think with so many antibiotics etc she is become very weak, now her kidney , liver is all damaged. i am worried, please suggest whether she is taking right medicine or please reply specially wtih regard to hansen disease. Thanking you in advance/sandra nixon/Mumbai/India
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
She is definitely required to take once a month R-Cin for best treatment of Hensen's disease along with daily dosage of her medicines.But I am not able to understand why she is taking wysolone for her arthritis?Is she having steroid dependent arthritis?Have she gone for tests for arthritis?If the specific diagnosis for arthritis has been done,then the specific treatment of the cause should be done.Even if the diagnosis is not final,then steroid(wysolone) should be withdrawn completely in a tapering dose,if possible.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor